Metformin, Careprost, Sildenafil, Tadalafil

My Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

All product prices are in US dollars.
US Brand Name Motrin
Generic Name Ibuprofen
Other Brand Name Ibugesic
Manufacturer BRIOCIA
Packing 10
Form Tablet
Strength 600 mg, 400 mg, 200 mg

Available online

Customers also bought

< >

1 1 1 1 1 1

Similar Product

< >

1 1 1 1 1 1 1

Details

Introduction

In the marketplace, Generic Motrin is sold with different names. This medicine is available as either a prescription or nonprescription medicine and sold out in different strengths and packs. This medicine is very helpful in reducing the pain-causing hormones in the body.


Use

Generic Motrin is used to give better treatment for mild-to-moderate pain and inflammation due to arthritis, headache, back pain, menstrual cramps, and toothache. You should consult your doctor as Generic Motrin may also be used for several other purposes rather than this.


Side effects

Like other prescription or non-prescription medication, Generic Motrin has its own side effects. Among the primary side effects, some are ulcers in the mouth, rapid weight gain, seizures, decreased hearing or ringing in the ears, yellowing of the skin and eyes or abdominal cramping, indigestion, or heartburn etc. If you experience any of these side effects, consult your doctor immediately.


storage

Store Generic Motrin at room temperature between 68-77 F. Keep it away from direct sun light, moisture and kids. Don’t ever store it in the bathroom.


Composition

Ibuprofen belongs to a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs).Ibuprofen is the primary and only active ingredient found in Generic Motrin.


Important Precautions

You must not consider taking Generic Motrin in a number of situations without consulting your family physician. These situations include: • If you are allergic to any ingredient in the drug • If you have had a severe allergic reaction • If you have recently had or will be having bypass heart surgery • If you are in the last three months of pregnancy • if you are pregnant, planning to become pregnant


Dosage and administration

Generic Motrin is available in different strength depending upon its nature of prescription or non-prescription drug. It’s available in several formats like Tablets, Oral suspension, capsules and caplets. A number of strength is also advised by the doctors on the basis of intensity of the ailment in the patients. These strengths include: • Ibuprofen 100 mg • Ibuprofen 200 mg • Ibuprofen 50 mg/1.25 ml oral solution • buprofen 100 mg/5 ml oral solution • Ibuprofen 400 mg • Ibuprofen 600 mg • Ibuprofen 800 mg


Overdosage

If you take overdose of the drug, go for the emergency medical attention as soon as possible. A number of symptoms are suspected due to the Generic Motrin overdose. These symptoms include nausea, vomiting or stomach pain, dizziness, drowsiness, headache and ringing in the ears. Some other abrupt situations like blurred vision, seizures, sweating and numbness or tingling are also suspected.